# SDR ASAA0945382

- Difficulty date: April 27, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263207
- Part serial: 1173
- Condition: Chafed
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MIDFLAP L/E SKIN CHAFED 4 INCHES AT I/B END.  REPAIRED LEFT O/B MIDFLAP L/E SKIN PER SRM 57 53 01.
